|is there really any hope for lipo?
Jan 1, 2004
I have suffered greatly the effects of lipoatrophy from meds.It seems we are all looking for that special combo that will be easy to tolerate and have no lipo effects. over time I have changed meds due to advice that a certain combo or drug is better for preventing or further worsening the lipo. It has not seemed to matter, the lipo still gets worse. this brings me to my question that could it be possible that once the meds alter the cells or metobolism that there is no reversing the damage no matter if you change meds or stop them alltogether?
just a thought..
Response from Dr. Moyle
I agree that some people seem to never recover evident fat even when they have been on a 'fat recovery regimen' (say abacavir/3TC/NNRTI) for more than 3 years. However, the eveidence from scans is that fat is recovering in all the people who make the switch, the rate of recovery seems to vary. In the largest study to look at this (Carr et al JAMA 2002)there didn't seem to be any special factors associated with recovery....age, sex, fat mass at start etc. I think if you are one one of these regimens where fat should recover don't give up hope. Maintain you diet and exercise, make sure your weight is right, keep an eye on the medical education websites like the body for new information and look into cosmetic treatments that can help you appearance while waiting for fat to recover or a better treatment to become available. Regards Graeme Moyle
lyposuction on adiposis dolarosa
albumin for wasting?
- HIV Test After Blowjob From A Prostitute
- Achy Balls After Handjob Worried I Have HIV
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Sore On Mouth After Getting Scratched Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.